# SDR FDEA202408241168

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63138
- Aircraft time: 2,618 hours, 1,312 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587691
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN DECK CARGO CENTERLINE FLOORBOARD AT APPROXIMATELY STA 720, LBL4, REQUIRES   REPAIR. FABRICATED NEW FLOORBOARD PANEL #231RFF AT STA 686 TO STA 730 & LBL 11 TO RBL 11 IN REF.   TO FEDEX DWG # SRZ-25-005. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR.
